MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC MINICAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC MINICAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4482
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a gap at the junction of the external short tube and the knob of the minicap transfer set; further described as ¿cannot fit tightly.¿ this was identified before use of the device for peritoneal dialysis therapy.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h6 & h11.H11: the actual device was not available; however, two (2) photographs of the sample and one (1) companion sample were provided for evaluation.The photographs were reviewed and did not show a separation between the main body and twist clamp.Visual inspection of the companion sample did not identify any abnormalities that could have contributed to the reported condition.Leak, clear passage, and clamp function testing were performed on the companion sample and no issues were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MINICAP
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24512779
Report Number2314912-2026-00146
Device Sequence Number18756037
Product Code KDJ
UDI-Device Identifier00085412007731
UDI-Public(01)00085412007731(10)H25A17029(17)300117
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5C4482
Device Lot NumberH25A17029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown